# SDR YENA201701190040

- Difficulty date: January 19, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 61,723 hours, 22,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Emergency
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK, EMERGENCY LIGHTING SYSTEM TEST FAILED. EPSU  BATTERY  AFT L FAULT  DISPLAYED  ON CIDS PANEL AFTER TEST.  CONDUCTED  OPERATIONAL CHECK OF  EMERGENCY  LIGHTS IAW AMM 33-51-00-710-001A  SEVERAL TIMES, UNABLE TO DUPLICATE  FAULT.
